| Model Number |
01.26.2856MHC |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Medical device site infection (4845)
| Date of Event |
05/20/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
At about 1 month from primary, the patient came in due to signs of an infection.The surgeon performed a washout and revised the head and liner.The surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on 22-05-2025: lot 2425445: (b)(4) items manufactured and released on 06-11-2024 expiration date: 2029-10-17.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Mectacer 01.29.202 mectacer head biolox delta dia.28 12/14-m (k112115) lot 2436088: (b)(4) items manufactured and released on 20-01-2025 expiration date: 2030-01-01.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Infection is a known possible complication of any surgery.Although no root cause can be established, there is no indication that any issue with the device may have caused or contributed to the event, and the document review does not indicate any potential manufacturing related cause.